Laws of Large Numbers of Hypergroups on IR+.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 657-678
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__283_1_164532,
author = {Hansmartin Zeuner},
title = {Laws of {Large} {Numbers} of {Hypergroups} on {IR+.}},
journal = {Mathematische Annalen},
pages = {657--678},
year = {1989},
volume = {283},
number = {1},
zbl = {0646.60009},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164532/}
}
Hansmartin Zeuner. Laws of Large Numbers of Hypergroups on IR+.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 657-678. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164532/